MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SIG HP REV ADP REM SHAFT LONG; KNEE INSTRUMENT : REAMERS

DEPUY IRELAND 9616671 SIG HP REV ADP REM SHAFT LONG; KNEE INSTRUMENT : REAMERS
Catalog Number 201103029
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976); Positioning Problem (3009)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is an instrument and is not implanted/explanted.
 
Event or Problem Description
Sigma hp revision reamer shaft item 201103029 not functioning properly.Did not stay in hudson adapter.Delayed surgery for 10 minutes.Procedure completed successfully with other like instrument.No fragments generated.
 
Additional Manufacturer Narrative
(b)(4).Examination of the returned device revealed deformation and stripping.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG HP REV ADP REM SHAFT LONG
Common Device Name
KNEE INSTRUMENT : REAMERS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8374901
Report Number1818910-2019-85927
Device Sequence Number19326180
Product Code LXH
UDI-Device Identifier10603295081487
UDI-Public10603295081487
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201103029
Device Lot NumberNB16172R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Initial Date Received by Manufacturer 02/05/2019
Supplement Date Received by Manufacturer03/22/2019
04/02/2019
Initial Report FDA Received Date02/27/2019
Supplement Report FDA Received Date04/08/2019
04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1